MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404127
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Migration is acknowledged within the instructions for use (ifu) and is not related to off-label use or failure to follow instructions.
 
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) presented with a control pump that was inaccessible in the scrotum.A revision surgery was performed, during which the physician confirmed that the control pump had migrated from its intended implant location on the right side of the anterior scrotum to the right far dependent scrotum underneath the testicle, rendering it inaccessible to the patient.The control pump was explanted and replaced.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Migration is acknowledged within the instructions for use (ifu) and is not related to off label use or failure to follow instructions.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.A risk review confirmed that the event of migration was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of adverse event related to procedure was assigned to this investigation.There are procedural-related factors that may have contributed to the observed issue.According to timeline regarding implantation of device, this event is most likely related to post-operative adverse events referenced within instructions for use and hazard analysis documentation.

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(508)652-1217
MDR Report Key25820982
Report Number2124215-2026-37878
Device Sequence Number10411896
Product Code EZY
UDI-Device Identifier00878953003078
UDI-Public(01)00878953003078(17)280122(10)1100880896
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404127
Device Catalogue Number72404127
Device Lot Number1100880896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date09/11/2026
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale